# SDR 06FDEA03447

- Difficulty date: September 27, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK (STA 5/0-5/33, RH X=75.25) UNDER FLOOR PANEL FOUND CORRODED. REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK (STA 5/0-5/33, RH X=75.25) AS PER SRM 53-  70-00   FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
